# SDR AALA202409044546

- Difficulty date: August 26, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 97,476 hours, 12,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Speaker
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NOTIFIED BY PILOTS EVACUATION SIGNAL HORN/SPEAKER BROKEN. **SUPPLEMENTAL REPORT FOR SDR AALA202408294546.** (CLOSED) MAINTENANCE REPLACED EMERGENCY EVACUATION SIGNAL PANEL IAW AMM 25-63-02.
